Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions

B. A. Aliev, Y. Yakubov

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We consider boundary value problems for elliptic differentialoperator equations with the spectral parameter and operator-boundary conditions containing a parameter of the same order as the equation. An isomorphism and the corresponding estimate of a solution (with respect to the space variable and the parameter) are obtained. Then, discreteness of the spectrum and completeness of a system of root functions of the corresponding homogeneous problem are established. Finally, an application is given of the abstract results obtained on the isomorphism and the completeness to boundary value problems for elliptic differential equations with a parameter in non-smooth domains.

Original languageEnglish
Pages (from-to)1081-1110
Number of pages30
JournalAdvances in Differential Equations
Volume11
Issue number10
StatePublished - 2006

Fingerprint

Dive into the research topics of 'Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions'. Together they form a unique fingerprint.

Cite this